Alert archive / New York / Wind Advisories in 2025

Wind Advisory 19, NWS Buffalo, NY

November 29, 20256 counties in New York

NWS Buffalo, NY issued this wind advisory at Nov 29, 2025, 12:53 PM EST for 6 counties in New York. It took effect at Nov 30, 2025, 1:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2025, 12:53 PM EST (17:53 UTC)
In effect from
Nov 30, 2025, 1:00 AM EST
Expired
Nov 30, 2025, 10:00 PM EST
In force
21 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2025-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2025-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WWUS71 KBUF 291753
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1253 PM EST Sat Nov 29 2025

NYZ019-300630-
/O.NEW.KBUF.WI.Y.0019.251130T0600Z-251201T0300Z/
Chautauqua-
Including the cities of Jamestown
1253 PM EST Sat Nov 29 2025

...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST SUNDAY...

* WHAT...Southeast downslope winds early, shifting to the southwest. 
  Winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Chautauqua County, strongest winds near Lake Erie. 
  Initially with downsloping winds and then with southwest winds.

* WHEN...From 1 AM to 10 PM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001-002-010>012-085-300630-
/O.NEW.KBUF.WI.Y.0019.251130T1500Z-251201T0300Z/
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Southern Erie-
Including the cities of Niagara Falls, Medina, Buffalo, Batavia,
Warsaw, Orchard Park, and Springville
1253 PM EST Sat Nov 29 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...The Niagara Frontier, Southern Erie and Wyoming counties.

* WHEN...From 10 AM to 10 PM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

SJW
3 follow-up statements
061 
WWUS71 KBUF 300605
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
105 AM EST Sun Nov 30 2025

NYZ019-301815-
/O.CON.KBUF.WI.Y.0019.000000T0000Z-251201T0300Z/
Chautauqua-
Including the cities of Jamestown
105 AM EST Sun Nov 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southeast downslope winds early, shifting to the southwest. 
  Winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Chautauqua County, strongest winds near Lake Erie. 
  Initially with downsloping winds and then with southwest winds.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001-002-010>012-085-301815-
/O.CON.KBUF.WI.Y.0019.251130T1500Z-251201T0300Z/
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Southern Erie-
Including the cities of Niagara Falls, Medina, Buffalo, Batavia,
Warsaw, Orchard Park, and Springville
105 AM EST Sun Nov 30 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM 
EST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...The Niagara Frontier, Southern Erie and Wyoming counties.

* WHEN...From 10 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

AR
034 
WWUS71 KBUF 301727
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1227 PM EST Sun Nov 30 2025

NYZ001-002-010>012-085-010300-
/O.CON.KBUF.WI.Y.0019.000000T0000Z-251201T0300Z/
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Southern Erie-
Including the cities of Niagara Falls, Medina, Buffalo, Batavia,
Warsaw, Orchard Park, and Springville
1227 PM EST Sun Nov 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The Niagara Frontier, Southern Erie and Wyoming counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-010300-
/O.CON.KBUF.WI.Y.0019.000000T0000Z-251201T0300Z/
Chautauqua-
Including the cities of Jamestown
1227 PM EST Sun Nov 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Chautauqua County. The strongest winds will be near the 
  Lake Erie shore.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
155 
WWUS71 KBUF 010243
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
943 PM EST Sun Nov 30 2025

NYZ001-002-010>012-019-085-010345-
/O.EXP.KBUF.WI.Y.0019.000000T0000Z-251201T0300Z/
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Southern
Erie-
Including the cities of Niagara Falls, Medina, Buffalo, Batavia,
Warsaw, Jamestown, Orchard Park, and Springville
943 PM EST Sun Nov 30 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Winds have diminished below advisory thresholds, therefore the Wind
Advisory will be allowed to expire.

Scattered wind gusts of 30-40mph will be possible across Western NY
for the next couple of hours, but will continue to subside overnight.

$$

PP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Nov 29, 6:42 AM EST, 6 hours 11 minutes earlier.

Area forecast discussion, Nov 29, 6:42 AM EST, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
642 AM EST Sat Nov 29 2025

.SYNOPSIS...
Lake effect snow will continue to weaken southeast of Lake Erie
and Lake Ontario through this morning. High pressure will cross
the area and bring a brief period of mainly dry weather today.
Another area of low pressure will bring a round of light rain
and snow, along with breezy to windy conditions later Saturday
night and Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
An upper level trough is located across the Northeast and
eastern Canada this morning. Low pressure over the Canadian
Maritimes continues to depart to the east, while cool, northwest
flow continues across the eastern Great Lakes region. Lake
effect snow showers will weaken through the day as deep moisture
retreats to the northeast and surface high pressure builds into
the region from the south. Westerly winds will continue to
weaken today. Highs will reach the low 30s across the higher
terrain, to the mid 30s across the lake plains.

Off Lake Erie...A few lake effect snow showers and continue
across the western Southern Tier this morning. As subsidence
increases and equilibrium levels lower, snow showers will
continue to weaken this morning. Little to no accmulation is
expected.

Off Lake Ontario...Multiple bands of lake effect snow will continue
from Wayne to far southern Oswego counties this morning. An upstream
connection to Georgian Bay will support intermittent heavy snow
into the Finger Lakes region. As deep moisture retreats to the
northeast, snow showers will weaken through this morning. Up to
two inches of additional accumulation is expected through
mid-morning.

Surface high pressure will move off the east coast this evening and
a southerly flow will increase overnight. A shortwave trough will
become negatively tilted as it crosses the Upper Great Lakes region.
A surface low with an expansive pressure gradient will move into
Lower Michigan. The nose of a 50 knot low-level jet will spread
across the forecast area, and overrunning will produce a light
snowfall across the region. Accumulations will be light, around an
inch for majority of the area, however a slight enhancement of
snowfall is expected across the far western NY and Tug Hill where
one to three inches are expected. Downsloping from a southeasterly
wind will limit accumulation from southern Erie county eastward into
the Finger Lakes region and across the northern Tug Hill region. The
southeasterly surface winds will also produce gusty winds, in
particular along the Chautauqua Ridge with gusts of 30 to 40 mph.
Temperatures will rise the second half of the night.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
An area of low pressure passing by to our west Sunday morning will
push its warm frontal segment through the region. As this feature
crosses the Lower Lakes it will bring a period of light synoptic
snow which transitions to a rain-snow mix or plain rain as boundary
layer temps warm. That said...higher terrain may still see p-type
remain all snow. This will 'likely' be the case east of Lake Ontario
(Tug Hill) where a Winter Weather Advisory has been issued for Lewis
Co.

Otherwise...in terms of snowfall amounts look for a general 1-3",
with higher terrain potentially seeing the top end of this amount.
Where a Winter Weather Advisory has been issued (Lewis Co.) there is
the potential for 3-8", especially across the Tug Hill.

Wind...

As low pressure passes by the region it will then send its cold
front through Sunday afternoon-evening, A tight pressure gradient
and a strong 850mb LLJ (+50 knots) aloft will support wind gusts up
to 50 mph within a fully mixed CAA regime. The strongest winds will
be found northeast of Lake Erie and Ontario, and along the immediate
lake shore.

-Lake effect...

As a colder airmass pours into the Lower Lakes and deepens Sunday
evening, a brief Lake response will take place off both lakes.
Initially...a band of lake effect rain or rain-snow mix will
transition over to snow northeast of lake Erie. However...it will
quickly push south as wind flow veers to the west then northwest.
The same will occur off Lake Ontario Sunday night, just with a bit
of a lag time behind the front. The key take away here...the bands
off both the lakes quickly move south, this will limit accumulations
with maybe 1-3" at best.

Any remaining lake snows will end by Monday morning as synoptic
moisture depletes. High pressure builds in from the west and
overhead Monday afternoon, bringing a brief period of quieter
weather but chilly conditions. Temperatures for Monday behind the
passing front are expected to only reach the mid 20s to low 30s for
most areas, with a few low 20s possible for the higher terrain east
of Lake Ontario.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A shortwave cutting across the nations mid-section and gulf moisture
will potentially work in concert to spawn a coastal low Monday night
through Tuesday. However...model certainty still remains high as
some guidance show the low further off the coast, but the
possibility for the northwestern precipitation shield to cross the
area is still present. This system exits off to our northeast
Wednesday, with a brief break ahead of the next cold front which
brings in a much colder airmass to the region to round out the week.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Lake effect snow showers will continue southeast of Lake Erie and
Lake Ontario this morning. Snow showers are noticeably weakening east
of Lake Erie. Heavier snow showers will continue between KROC
and KFZY this morning. VFR conditions will continue outside of
lake effect activity with brief periods of MVFR/IFR condition in
lake effect snow showers.

Improving flight conditions across the region today. Light snow
arrives from west to east late tonight. VFR conditions will become
MVFR/IFR at times.

Outlook...

Sunday...MVFR with a rain/wet snow mix. Very windy.

Monday...Mainly VFR. Local IFR in limited lake effect snow east of
Lake Erie and Lake Ontario.

Tuesday...VFR/MVFR. Chance of snow showers.

Wednesday...Mainly VFR with some scattered snow showers possible.

&&

.MARINE...
A deep area of low pressure over eastern Quebec will slowly move off
the Atlantic coast today. Westerly winds and waves will diminish
today. Small Craft Advisories will end across Lake Erie and western
Lake Ontario this morning, and across eastern Lake Ontario this
afternoon.

Another strong low pressure system is forecast to move across the
central Great Lakes Sunday. Confidence is increasing that this will
bring another round of gales to Lake Erie and Lake Ontario and
therefore a Gale Watch was issued for Sunday through Sunday night.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 1 AM Sunday to 1 AM EST Monday
     for NYZ008.
MARINE...Small Craft Advisory until 10 AM EST this morning for LEZ040-
         041.
         Gale Watch from Sunday morning through late Sunday night
         for LEZ040-041.
         Small Craft Advisory until 10 AM EST this morning for
         LOZ042.
         Gale Watch from Sunday morning through Monday morning for
         LOZ042>045-062>065.
         Small Craft Advisory until 4 PM EST this afternoon for
         LOZ043>045.

&&

SYNOPSIS...HSK/JM
NEAR TERM...HSK
SHORT TERM...AR
LONG TERM...AR
AVIATION...HSK
MARINE...HSK/JM/Thomas
Hazardous weather outlook, Nov 29, 4:49 AM EST, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
449 AM EST Sat Nov 29 2025

LOZ042>045-062>065-301000-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
449 AM EST Sat Nov 29 2025

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-301000-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
449 AM EST Sat Nov 29 2025

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-301000-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
449 AM EST Sat Nov 29 2025

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-301000-
Jefferson-
449 AM EST Sat Nov 29 2025

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A widespread snow will move across the region late tonight through
Sunday. A few inches of snow are possible, with higher confidence
across the higher terrain, including the Tug Hill.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-301000-
Oswego-
449 AM EST Sat Nov 29 2025

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A widespread snow will move across the region late tonight through
Sunday. A few inches of snow are possible, with higher confidence
across the higher terrain, including the Tug Hill.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-019-085-301000-
Niagara-Orleans-Northern Erie-Genesee-Chautauqua-Southern Erie-
449 AM EST Sat Nov 29 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Southwest winds will increase across the region Sunday. Wind gusts up
to 50 mph are possible from the Lake Erie shoreline into the Niagara
Frontier.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ008-301000-
Lewis-
449 AM EST Sat Nov 29 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 1 AM EST
MONDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-012>014-020-021-301000-
Monroe-Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
449 AM EST Sat Nov 29 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-301000-
Wayne-Northern Cayuga-
449 AM EST Sat Nov 29 2025

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Nov 29, 8:24 AM EST, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
824 AM EST Sat Nov 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Snow             Constableville          43.56N 75.43W
11/28/2025  M5.5 Inch        Lewis              NY   Public

            Storm total snowfall.

0800 AM     Snow             5 ESE Angelica          42.27N 77.94W
11/29/2025  M5.5 Inch        Allegany           NY   Cocorahs

            Cocorahs station NY-AL-2 West Almond 3.6 SW.

0700 AM     Snow             2 WNW Cattaraugus       42.34N 78.91W
11/29/2025  M5.2 Inch        Cattaraugus        NY   CO-OP Observer

            CO-OP Observer station CTGN6 Cattaraugus 3W.

0700 AM     Snow             2 W Houghton            42.43N 78.19W
11/29/2025  M4.8 Inch        Allegany           NY   CO-OP Observer

            CO-OP Observer station RUHN6 Rushford.

0700 AM     Snow             6 N Hinsdale            42.24N 78.40W
11/29/2025  M4.7 Inch        Cattaraugus        NY   Cocorahs

            Cocorahs station NY-CT-25 Ischua 0.4 SSE.

0724 AM     Snow             Franklinville           42.34N 78.45W
11/29/2025  M3.8 Inch        Cattaraugus        NY   Cocorahs

            Cocorahs station NY-CT-22 Franklinville 0.5
            NNE.

0724 AM     Snow             1 SW Franklinville      42.33N 78.46W
11/29/2025  M3.8 Inch        Cattaraugus        NY   CO-OP Observer

            CO-OP Observer station FRKN6 Franklinville.

&&

Hitchcock
Local storm report, Nov 29, 9:23 AM EST, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
923 AM EST Sat Nov 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             2 ENE Wellsville        42.14N 77.91W
11/29/2025  M11.1 Inch       Allegany           NY   Cocorahs

            Cocorahs station NY-AL-11 Wellsville 2.4
            ENE.

0730 AM     Snow             1 SW Olean              42.07N 78.45W
11/29/2025  M4.0 Inch        Cattaraugus        NY   CO-OP Observer

            CO-OP Observer station OLNN6 Olean.

&&

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 12:49 AM ESTWinter Weather AdvisoryBUFLewis48 hr
Nov 29, 2:16 AM ESTGale WatchBUF12 hr
Nov 29, 2:22 PM ESTGale WarningBUF38 hr
Nov 29, 2:22 PM ESTSmall Craft AdvisoryBUF38 hr

Nearby

Wind Advisories in New York, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.